# SDR ASAA2022051338357

- Difficulty date: May 13, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,448 hours, 11,348 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: 1226400
- Part serial: YU124514
- Condition: Faulty
- Location: #2 Engine
- Part time: 25,503 hours, 7,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORT TIME MTX MSG 75-10452 #2 ENG VBV POSITION SIGNALS DISAGREE. DEFERRED FOR 50FLT HRS PER ASA T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #2 ENG R/H VBV ACTUATOR REF B737-900 AMM 75-32-02. OPS/ LEAK/ ACTUATORS TEST PASSED. NO DEFECTS NOTED. THIS CLEARS PLT DEFERAL.
